Ryan Thomason

New CBS Show List for Next Fall, Person of Interest Trailer!

Decrease Font Size Increase Font Size Text Size Print This Page

Yes folks, it’s that time of year when all the networks start whipping out their phallus and trying to out do each other in a classic game of, who made the best new shows. CBS continues to give me almost no reason to watch their network, with the exception of the new JJ Abrams*LENS FLARE!* (he’s been busy lately) show Person of Interest. With more Lost castoffs getting yet another role in a JJ Abrams show (Hurley is on Alcatraz) we get the evil bastard himself, Ben!*LENS FLARE!* I mean, Michael Emerson. He is apparently the super smart billionaire to the ‘muscle’ that is Jim Caviezel. *LENS FLARE!*Check out the quick synopsis and the trailer below it! And the new CBS line up under THAT. How many CSI shows do you need? yeeesh. Does anybody even watch all of them or what, I don’t get it. I don’t get crime shows period. So thanks CBS, you have ONE show I MIGHT give a crap about.

*LENS FLARE!**LENS FLARE!**LENS FLARE!*

PERSON OF INTEREST stars Jim Caviezel, Emmy Award winner Michael Emerson and Academy Award nominee Taraji P. Henson in a crime thriller about a presumed dead former-CIA agent who teams up with a mysterious billionaire to prevent violent crimes by using their own brand of vigilante justice. Reese’s (Caviezel) special training in covert operations appeals to Finch (Emerson), a software genius who invented a program that uses pattern recognition to identify people about to be involved in violent crimes.

Using state-of-the-art surveillance technology, the two work outside of the law using Reese’s adept skills and Finch’s unlimited wealth to unravel the mystery of the person of interest and stop the crime before it happens. Reese’s actions catch the attention of the NYPD, including homicide detective Carter (Henson), and Fusco (Kevin Chapman), a cop who Reese uses to his advantage. With infinite crimes to investigate, Reese and Finch find that the right person, with the right information, at the right time, can change everything. Emmy Award winners J.J. Abrams and Bryan Burk (“Lost”), Academy Award nominee Jonathan Nolan (“Memento”), David Semel (“Heroes”) and Greg Plageman (“Cold Case”) are the executive producers for Warner Bros. Television.

http://www.youtube.com/watch?v=gV1vPuVRyGg&feature=player_embedded

CBS TELEVISION NETWORK

2011-2012 PRIMETIME SCHEDULE

(N=New, NT=New Time, all times ET/PT)

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM 2 BROKE GIRLS (N)

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM MIKE & MOLLY

10:00-11:00 PM HAWAII FIVE-0

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES

10:00-11:00 PM UNFORGETTABLE (N)

WEDNESDAY

8:00-9:00 PM SURVIVOR: SOUTH PACIFIC

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (NT)

THURSDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM HOW TO BE A GENTLEMAN (N)

9:00-10:00 PM PERSON OF INTEREST (N)

10:00-11:00 PM THE MENTALIST

FRIDAY

8:00-9:00 PM A GIFTED MAN (N)

9:00-10:00 PM CSI: NY

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-8:30 PM RULES OF ENGAGEMENT (NT)

8:30-9:00 PM COMEDYTIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM THE GOOD WIFE (NT)

10:00-11:00 PM CSI: MIAMI

Leave us a Comment